I have chronic back pain for approx. 20 years. Have been seeing a pain management Dr. for 3 years now. Have done everything asked of me. I had an external pain pump about 2 months ago and had Prialt in it. I was sick with nausea, vomiting, dizziness and severe migraine. He told me there are many different medicines we can put in the pain pump so I went ahead and had the internal pain pump implanted about 1 month ago. The Dr. put Prialt in it again saying my symptons were just stress. I have a history of severe migraines and right after he put the Prialt in I had a severe migraine for 5 straight days and nights with no relief. I went to the pain Dr. and he took out the Prialt. He has been deciding what to put in and I went in today and he said the Prialt does not cause headaches, nausea, vomiting or diahrea. He said we are putting it back in or you can have the pump taken out. What is up? Does Prialt cause my migraine headaches or not? Why is he all of a sudden so adament about this Prialt? Is he getting a kick back from Medtronic for using it? It costs 3000.00 for 1 vial and he has already disposed of 2 of them. I have never had a problem with my dr. I have had random drug tests and med counts for 3 years and have never been short even 1 pill. Why all of a sudden would he want me on only this medication that made me have such horrible migraines and other symptoms. Does anybody believe the Prialt cause the migraines. He said because the migraine left the day after the Prialt was taken out the Prialt was not causing the migraines. Also have a mass at site of cath..Anybody help with my questions and/or concerns before I let him put this medicine in again... Thanks in advance !!